# SDR SWAA2024041763191

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 420 Lbl19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK TIE DOWN HAS CORROSION AT BS 420+16; LBL 19; WL 156.   ALL PROCESS WILL BE ACCOMPLISHED AND COMPLETED WITH TASK CARD#TTG8Q00S418F.
